# SDR AALA20180118003

- Difficulty date: January 18, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U34
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION TO CABIN FLOOR WEB BETWEEN BS 986 TO 1016, LBL 30 TO LBL 47.   INSTALLED A NEW WEB IAW 51-00-05-1 AND DRAWING 147A5700.
